Open Access
2009 A Note on Strong Jordan Separation
Jean-François Lafont
Publ. Mat. 53(2): 515-525 (2009).


We establish a strengthening of Jordan separation, to the setting of maps $f\colon X \rightarrow S^{n+1}$, where $X$ is not necessarily a manifold, and $f$ is not necessarily injective.


Download Citation

Jean-François Lafont. "A Note on Strong Jordan Separation." Publ. Mat. 53 (2) 515 - 525, 2009.


Published: 2009
First available in Project Euclid: 20 July 2009

zbMATH: 1171.57023
MathSciNet: MR2543863

Primary: 57N99
Secondary: 55M05 , 57N45

Keywords: Alexander duality , codimension one taming , Jordan separation

Rights: Copyright © 2009 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.53 • No. 2 • 2009
Back to Top